# SDR AALA2018092079057

- Difficulty date: August 29, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 20,176 hours, 8,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: D5348004800104
- Condition: Corroded
- Location: Frames 64-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE R4 DOOR THRESHOLD SCUFF PLATE ATTACHMENT CHANNEL.  REPLACED THE CHANNEL IAW SRM 51-42-11
